# SDR DLM90071633

- Difficulty date: December 17, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 33,958 hours, 18,128 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CUSP FLOOR PANEL 221AG CORRODED.  REMOVED CORROSION IAW MD-90 SRM 53-00-01 PG 5.  FILLER FOUND TO BE WITHIN LIMITS IAW SRM 53-00-01 PG 9 FIG 3 VOL 1.  FAB NEW REPAIR PANEL IAW MD-90 SRM 51-10-05 VOL 2.  REMOVED AND REPLACED FITTINGS IAW MD-90 SRM 51-30-01 VOL 2 ON N/R 2400-0174 AT HMV-2 IN OKC.
